RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 42, Number 8  


Ordinary Differential Equations
Invariant tori of the Duffing equation
Yu. N. Bibikov, M. V. Pirogov
1011
On fourth-order nonlinear differential equations with the Painlevé property
V. I. Gromak
1017
On integrals of three-dimensional linear differential systems with skew-symmetric coefficient matrices
S. E. Karpovich, L. G. Krasnevsky, N. A. Izobov, E. A. Barabanov
1027
A criterion for the asymptotic stability of singular differential systems by the linear diagonal approximation
S. G. Krasovskii
1035

Partial Differential Equations
On the set of periods of periodic solutions of a model quasilinear differential equation
A. B. Antonevich, Dang Khanh Hoi
1041
Multidimensional analytic heat wave determined by a boundary mode
S. P. Bautin, A. A. Eliseev
1052
On the spectrum of the Dirichlet problem for systems of operator-differential equations
D. V. Kornienko
1063
On the classical solvability of the mixed problem for a second-order one-dimensional hyperbolic equation
N. L. Lažetić
1072
The problem of control of a two-dimensional transformation of spatial arguments in a parabolic functional-differential equation
A. V. Razgulin
1078
On the index of the Dirichlet problem for elliptic systems on the plane
A. P. Soldatov
1092
Inverse problems for elliptic equations on the plane: I
V. V. Solov'ev
1106

Numerical methods
On the convergence of the dual-type iterative method for mixed variational inequalities
I. B. Badriev, O. A. Zadvornov
1115
On the efficiency of some difference schemes for problems of nonlinear interaction of optical radiation with a semiconductor
M. M. Loginova, V. A. Trofimov
1123

Short Communications
The Cauchy problem for fractional differential equations with worsening right-hand sides
E. A. Barkova, P. P. Zabreiko
1132
On the ill-posedness of structural identification
Yu. F. Orlov
1135
On the asymptotics of solutions of boundary value problems for singularly perturbed linear systems on an infinite interval
N. G. Panfilov, Yu. A. Konyaev
1138
On the smoothness of the solution of the two-endpoint boundary control problem for the string equation on an arbitrary time interval
Yu. K. Sabitova
1140

Chronicle
On the seminar on problems of nonlinear dynamics and control at Moscow State University
1143
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019